MAUDE Adverse Event Report: ARTHREX, INC. VAULTLOCK/KEEL PIN GUIDE, LARGE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. VAULTLOCK/KEEL PIN GUIDE, LARGE; ORTHOPEDIC MANUAL SURG INSTR
Model Number VAULTLOCK/KEEL PIN GUIDE, LARGE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2024, it was reported by a sales representative via (b)(4) that an ar-9215-vk-3 vault lock pin does not fit through central hole.This occurred during use in a case with no patient effect.The case was completed using a backup from another tray.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.

Brand Name
VAULTLOCK/KEEL PIN GUIDE, LARGE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21093166
Report Number1220246-2025-09243
Device Sequence Number18320995
Product Code LXH
UDI-Device Identifier00888867398870
UDI-Public00888867398870
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVAULTLOCK/KEEL PIN GUIDE, LARGE
Device Catalogue NumberAR-9215-VK-3
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown